MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported vessel perforation occurred.On (b)(6) 2005, the patient was implanted with a greenfield filter utilizing an internal jugular vein approach.The patient was suffering from acute deep venous thrombosis with a free-floating proximal component.The device was deployed under real time fluoroscopic guidance.The struts were seen to deploy on axis as the device sat comfortably in the inferior vena cava (ivc) at about the l3 level.The implant procedure was successfully completed with no adverse patient consequences.On (b)(6) 2019, the patient underwent an abdominal ct scan without contrast.The greenfield filter was observed with the superior tip 2 cm inferior to the renal veins, with no significant tilt and no fractured struts identified.All 6 legs of the filter appeared to perforate the ivc by approximately 3 mm.There was no vascular or organ penetration of the perforated struts.No further patient complications were reported.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road cork
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15239294
Report Number2124215-2022-30798
Device Sequence Number14626130
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2008
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0007595496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale